# SDR FDEA201107313048

- Difficulty date: July 31, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 24,939 hours, 13,003 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG RIB 5, FWD LUG, FWD BUSHING IS CORRODED AND PITTED.  COMPLIED WITH EA 6-5710-14562 WING RT RIB 5 FWD LUG CORROSION REF N00008 AFTER THE REMOVAL OF LEVEL 1 CORROSION.
